# SDR 20000502AP003

- Difficulty date: October 27, 1999
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED IN COMPARTMENT ABOVE FIN STATION 133.8, STRINGER IS FIFTH UP FROM BOTTOM OF COMPARTMENT.  INSTALLED REPAIR PER SRM 55-30-1 FIG 1.  (M)
